Discussions that mention lisinopril

High & Low Blood Pressure board


My doc just put me on Lisinopril 20 mg this week and already I'm noticing some disturbing sexual side effects. I'm in a bit of a drought so I'm not with anyone right now. I've noticed things aren't quite the same .

I've been dreading going on BP meds for a while now because I have heard they can have this effect. I 'm wondering since I've only been on it for three days if the medication is something that my body will get used to and these side effects will go away or if this is just the beginning of something I definitely don't want to be dealing with. How long should I wait before I ask my doc to get me on something else. And if I choose that route, what are the BP meds that have the least sexual side effects for males?

A friend of mine is on Lotrel and he said he has no side effects except for occasional muscle pain. Is Lotrel a good alternative? I'm a 38 yr old male, before meds BP range was 135-150/85-100. I see my doc again in 2 weeks so any advice would be much appreciated!